Alert archive / Missouri / River Flood Warnings in 2025
River Flood Warning 2, NWS Springfield, MO
NWS Springfield, MO issued this river flood warning at Mar 5, 2025, 6:17 AM CST for Vernon County, Missouri. It took effect at Mar 5, 2025, 10:47 AM CST. It was in force for 45 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 5, 2025, 6:17 AM CST (12:17 UTC)
- In effect from
- Mar 5, 2025, 10:47 AM CST
- Expired
- Mar 7, 2025, 7:53 AM CST
- In force
- 45 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Vernon County, MO
The radar
The Pleasant Hill radar (KEAX), 102 km from the middle of the area, began a volume at 12:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Marmaton River near Nevada (NVDM7). The gauge peaked at 21.51 ft at Mar 6, 2025, 6:00 AM CST.
- Action stage
- 18 ft
- Minor stage
- 20 ft
- Moderate stage
- 26 ft
- Major stage
- 31 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06918060, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
494
WGUS43 KSGF 051217
FLWSGF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Springfield MO
617 AM CST Wed Mar 5 2025
...The National Weather Service in Springfield MO has issued a Flood
Warning for the following rivers in Missouri...
Little Osage River near Horton affecting Vernon County.
Marmaton River near Nevada affecting Vernon County.
For the Little Osage River...including Fulton, Horton...Minor
flooding is forecast.
For the Marmaton River...including Fort Scott, Nevada...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Many flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued Thursday morning at 630 AM CST.
&&
MOC217-061230-
/O.NEW.KSGF.FL.W.0001.250305T1645Z-250307T1313Z/
/HTNM7.1.ER.250305T1645Z.250306T0000Z.250306T1312Z.NO/
617 AM CST Wed Mar 5 2025
...FLOOD WARNING IN EFFECT FROM THIS MORNING TO FRIDAY MORNING...
...REPLACES RIVER FLOOD WATCH...
* WHAT...Minor flooding is forecast.
* WHERE...Little Osage River near Horton.
* WHEN...From this morning to Friday morning.
* IMPACTS...At 41.0 feet, minor flooding affects low lying areas
near the gage site and farmland along the river.
* ADDITIONAL DETAILS...
- At 4:45 AM CST Wednesday the stage was 40.0 feet.
- Bankfull stage is 41.0 feet.
- Forecast...The river is expected to rise above flood stage
late this morning to a crest of 41.4 feet this evening. It
will then fall below flood stage tomorrow morning.
- Flood stage is 41.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3800 9441 3802 9431 3799 9431 3793 9436
3796 9444 3796 9451 3796 9458 3798 9462
3800 9462 3800 9452
$$
MOC217-061230-
/O.NEW.KSGF.FL.W.0002.250305T2248Z-250307T0300Z/
/NVDM7.1.ER.250305T2248Z.250306T0000Z.250306T0300Z.NO/
617 AM CST Wed Mar 5 2025
...FLOOD WARNING IN EFFECT FROM THIS AFTERNOON TO LATE TOMORROW
EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Marmaton River near Nevada.
* WHEN...From this afternoon to late tomorrow evening.
* IMPACTS...At 20.0 feet, minor flooding occurs near the gage site
and affects low lying areas along the river.
* ADDITIONAL DETAILS...
- At 4:45 AM CST Wednesday the stage was 17.8 feet.
- Bankfull stage is 20.0 feet.
- Forecast...The river is expected to rise above flood stage
late this afternoon to a crest of 20.1 feet this evening. It
will then fall below flood stage late this evening.
- Flood stage is 20.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3789 9447 3794 9439 3797 9435 3799 9431
3794 9432 3784 9440 3784 9452 3784 9461
3787 9461
$$
KP5 follow-up statements
359
WGUS83 KSGF 051647
FLSSGF
Flood Statement
National Weather Service Springfield MO
1047 AM CST Wed Mar 5 2025
...The Flood Warning continues for the following rivers in
Missouri...
Little Osage River near Horton affecting Vernon County.
...The Flood Warning is extended for the following rivers in
Missouri...
Marmaton River near Nevada affecting Vernon County.
For the Little Osage River...including Fulton, Horton...Minor
flooding is forecast.
For the Marmaton River...including Fort Scott, Nevada...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Many flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
Thursday morning at 1100 AM CST.
&&
MOC217-061700-
/O.EXT.KSGF.FL.W.0002.250305T1647Z-250307T1600Z/
/NVDM7.1.ER.250305T1618Z.250306T0000Z.250306T1600Z.NO/
1047 AM CST Wed Mar 5 2025
...FLOOD WARNING NOW IN EFFECT FROM THIS MORNING TO LATE FRIDAY
MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Marmaton River near Nevada.
* WHEN...From this morning to late Friday morning.
* IMPACTS...At 20.0 feet, minor flooding occurs near the gage site
and affects low lying areas along the river.
* ADDITIONAL DETAILS...
- At 9:45 AM CST Wednesday the stage was 19.9 feet.
- Bankfull stage is 20.0 feet.
- Forecast...The river is expected to rise to a crest of 20.5
feet this evening. It will then fall below flood stage late
tomorrow morning.
- Flood stage is 20.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3789 9447 3794 9439 3797 9435 3799 9431
3794 9432 3784 9440 3784 9452 3784 9461
3787 9461
$$
MOC217-061700-
/O.EXT.KSGF.FL.W.0001.000000T0000Z-250307T0900Z/
/HTNM7.1.ER.250305T1800Z.250306T0000Z.250306T0900Z.NO/
1047 AM CST Wed Mar 5 2025
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY FRIDAY MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Little Osage River near Horton.
* WHEN...Until early Friday morning.
* IMPACTS...At 41.0 feet, minor flooding affects low lying areas
near the gage site and farmland along the river.
* ADDITIONAL DETAILS...
- At 9:45 AM CST Wednesday the stage was 40.8 feet.
- Bankfull stage is 41.0 feet.
- Forecast...The river is expected to rise above flood stage
this afternoon to a crest of 41.3 feet this evening. It will
then fall below flood stage late tonight.
- Flood stage is 41.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3800 9441 3802 9431 3799 9431 3793 9436
3796 9444 3796 9451 3796 9458 3798 9462
3800 9462 3800 9452
$$
KP284
WGUS83 KSGF 052019
FLSSGF
Flood Statement
National Weather Service Springfield MO
219 PM CST Wed Mar 5 2025
...The Flood Warning is extended for the following rivers in
Missouri...
Little Osage River near Horton affecting Vernon County.
Marmaton River near Nevada affecting Vernon County.
For the Little Osage River...including Fulton, Horton...Minor
flooding is forecast.
For the Marmaton River...including Fort Scott, Nevada...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Many flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
Thursday afternoon at 230 PM CST.
&&
MOC217-062030-
/O.EXT.KSGF.FL.W.0002.000000T0000Z-250307T1617Z/
/NVDM7.1.ER.250305T1618Z.250306T0000Z.250306T1617Z.NO/
219 PM CST Wed Mar 5 2025
...FLOOD WARNING NOW IN EFFECT UNTIL LATE FRIDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Marmaton River near Nevada.
* WHEN...Until late Friday morning.
* IMPACTS...At 20.0 feet, minor flooding occurs near the gage site
and affects low lying areas along the river.
* ADDITIONAL DETAILS...
- At 1:45 PM CST Wednesday the stage was 20.6 feet.
- Bankfull stage is 20.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 1:45 PM CST Wednesday was 20.6 feet.
- Forecast...The river is expected to rise to a crest of 20.8
feet this evening. It will then fall below flood stage late
tomorrow morning.
- Flood stage is 20.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3789 9447 3794 9439 3797 9435 3799 9431
3794 9432 3784 9440 3784 9452 3784 9461
3787 9461
$$
MOC217-062030-
/O.EXT.KSGF.FL.W.0001.000000T0000Z-250307T1536Z/
/HTNM7.1.ER.250305T1755Z.250306T0600Z.250306T1536Z.NO/
219 PM CST Wed Mar 5 2025
...FLOOD WARNING NOW IN EFFECT UNTIL LATE FRIDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Little Osage River near Horton.
* WHEN...Until late Friday morning.
* IMPACTS...At 41.0 feet, minor flooding affects low lying areas
near the gage site and farmland along the river.
* ADDITIONAL DETAILS...
- At 1:45 PM CST Wednesday the stage was 41.2 feet.
- Bankfull stage is 41.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 1:45 PM CST Wednesday was 41.2 feet.
- Forecast...The river is expected to rise to a crest of 41.6
feet just after midnight tonight. It will then fall below
flood stage late tomorrow morning.
- Flood stage is 41.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3800 9441 3802 9431 3799 9431 3793 9436
3796 9444 3796 9451 3796 9458 3798 9462
3800 9462 3800 9452
$$
KP798
WGUS83 KSGF 060143
FLSSGF
Flood Statement
National Weather Service Springfield MO
743 PM CST Wed Mar 5 2025
...The Flood Warning is extended for the following rivers in
Missouri...
Little Osage River near Horton affecting Vernon County.
...The Flood Warning continues for the following rivers in
Missouri...
Marmaton River near Nevada affecting Vernon County.
For the Little Osage River...including Horton...Minor flooding is
forecast.
For the Marmaton River...including Nevada...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Many flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued Thursday evening at 745 PM CST.
&&
MOC217-070145-
/O.EXT.KSGF.FL.W.0002.000000T0000Z-250307T1600Z/
/NVDM7.1.ER.250305T1618Z.250306T0600Z.250306T1600Z.NO/
743 PM CST Wed Mar 5 2025
...FLOOD WARNING NOW IN EFFECT UNTIL LATE FRIDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Marmaton River near Nevada.
* WHEN...Until late Friday morning.
* IMPACTS...At 22.0 feet, flood waters impact the county road west
of Nevada at the gage site.
* ADDITIONAL DETAILS...
- At 6:45 PM CST Wednesday the stage was 21.0 feet.
- Bankfull stage is 20.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 6:45 PM CST Wednesday was 21.0 feet.
- Forecast...The river is expected to rise to a crest of 21.1
feet just after midnight tonight. It will then fall below
flood stage late tomorrow morning.
- Flood stage is 20.0 feet.
- Flood History...This crest compares to a previous crest of
21.1 feet on 04/14/2009.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3789 9447 3794 9439 3797 9435 3799 9431
3794 9432 3784 9440 3784 9452 3784 9461
3787 9461
$$
MOC217-070145-
/O.EXT.KSGF.FL.W.0001.000000T0000Z-250307T1648Z/
/HTNM7.1.ER.250305T1755Z.250306T0600Z.250306T1648Z.NO/
743 PM CST Wed Mar 5 2025
...FLOOD WARNING NOW IN EFFECT UNTIL LATE FRIDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Little Osage River near Horton.
* WHEN...Until late Friday morning.
* IMPACTS...At 41.0 feet, minor flooding affects low lying areas
near the gage site and farmland along the river.
* ADDITIONAL DETAILS...
- At 6:45 PM CST Wednesday the stage was 41.4 feet.
- Bankfull stage is 41.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 6:45 PM CST Wednesday was 41.4 feet.
- Forecast...The river is expected to rise to a crest of 41.5
feet just after midnight tonight. It will then fall below
flood stage late tomorrow morning.
- Flood stage is 41.0 feet.
- Flood History...This crest compares to a previous crest of
41.5 feet on 11/07/2008.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3800 9441 3802 9431 3799 9431 3793 9436
3796 9444 3796 9451 3796 9458 3798 9462
3800 9462 3800 9452
$$
MB059
WGUS83 KSGF 070129
FLSSGF
Flood Statement
National Weather Service Springfield MO
729 PM CST Thu Mar 6 2025
...The Flood Warning is extended for the following rivers in
Missouri...
Little Osage River near Horton affecting Vernon County.
Marmaton River near Nevada affecting Vernon County.
For the Little Osage River...including Horton...Minor flooding is
forecast.
For the Marmaton River...including Nevada...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Many flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued Friday evening at 730 PM CST.
&&
MOC217-080130-
/O.EXT.KSGF.FL.W.0002.000000T0000Z-250308T0723Z/
/NVDM7.1.ER.250305T1618Z.250306T1300Z.250307T0723Z.NO/
729 PM CST Thu Mar 6 2025
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY SATURDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Marmaton River near Nevada.
* WHEN...Until early Saturday morning.
* IMPACTS...At 22.0 feet, flood waters impact the county road west
of Nevada at the gage site.
* ADDITIONAL DETAILS...
- At 6:45 PM CST Thursday the stage was 21.1 feet.
- Bankfull stage is 20.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 6:45 PM CST Thursday was 21.5 feet.
- Forecast...The river is expected to fall below flood stage
just after midnight tonight and continue falling to 3.2 feet
Tuesday evening.
- Flood stage is 20.0 feet.
- Flood History...This crest compares to a previous crest of
21.1 feet on 04/14/2009.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3789 9447 3794 9439 3797 9435 3799 9431
3794 9432 3784 9440 3784 9452 3784 9461
3787 9461
$$
MOC217-080130-
/O.EXT.KSGF.FL.W.0001.000000T0000Z-250309T0051Z/
/HTNM7.1.ER.250305T1755Z.250307T0600Z.250308T0051Z.NO/
729 PM CST Thu Mar 6 2025
...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Little Osage River near Horton.
* WHEN...Until Saturday evening.
* IMPACTS...At 41.0 feet, minor flooding affects low lying areas
near the gage site and farmland along the river.
* ADDITIONAL DETAILS...
- At 6:45 PM CST Thursday the stage was 42.5 feet.
- Bankfull stage is 41.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 6:45 PM CST Thursday was 42.5 feet.
- Forecast...The river is expected to rise to a crest of 42.5
feet just after midnight tonight. It will then fall below
flood stage tomorrow evening.
- Flood stage is 41.0 feet.
- Flood History...This crest compares to a previous crest of
42.5 feet on 06/06/2013.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3800 9441 3802 9431 3799 9431 3793 9436
3796 9444 3796 9451 3796 9458 3798 9462
3800 9462 3800 9452
$$
MB109
WGUS83 KSGF 071353
FLSSGF
Flood Statement
National Weather Service Springfield MO
753 AM CST Fri Mar 7 2025
...The Flood Warning is cancelled for the following rivers in
Missouri...
Marmaton River near Nevada affecting Vernon County.
MOC217-071500-
/O.CAN.KSGF.FL.W.0002.000000T0000Z-250307T1353Z/
/NVDM7.1.ER.250305T1618Z.250306T1300Z.000000T0000Z.NO/
753 AM CST Fri Mar 7 2025
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Marmaton River near Nevada.
* ADDITIONAL DETAILS...
- At 7:45 AM CST Friday the stage was 19.9 feet.
- Bankfull stage is 20.0 feet.
- Forecast...The river is expected to fall to 3.2 feet
Wednesday morning.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3789 9447 3794 9439 3797 9435 3799 9431
3794 9432 3784 9440 3784 9452 3784 9461
3787 9461
$$
SLMWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Mar 5, 5:27 AM CST, 50 minutes earlier. Its key messages:
- Wind gusts of 45-60 mph will continue across the area early this morning into this afternoon. The highest gusts will occur north of a Columbus, KS to Warsaw, MO line. Isolated to scattered power outages possible.
- A High Wind Warning for portions of east central Kansas and west central Missouri and a Wind Advisory across the rest of the area remains in effect until 6 pm today.
- A Winter Weather Advisory remains in effect until 9 AM generally north of a Fort Scott, KS to Ozark to Ft. Leonard Wood to Rolla, MO line. Some slushy snow accumulations and reduced visibilities will occur with the moderate snow bands and these could impact the morning commute.
Area forecast discussion, Mar 5, 5:27 AM CST, 50 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
527 AM CST Wed Mar 5 2025
.KEY MESSAGES...
- Wind gusts of 45-60 mph will continue across the area early
this morning into this afternoon. The highest gusts will occur
north of a Columbus, KS to Warsaw, MO line. Isolated to
scattered power outages possible.
- A High Wind Warning for portions of east central Kansas and
west central Missouri and a Wind Advisory across the rest of
the area remains in effect until 6 pm today.
- A Winter Weather Advisory remains in effect until 9 AM
generally north of a Fort Scott, KS to Ozark to Ft. Leonard
Wood to Rolla, MO line. Some slushy snow accumulations and
reduced visibilities will occur with the moderate snow bands
and these could impact the morning commute.
&&
.SHORT TERM /THROUGH TONIGHT/...
Issued at 330 AM CST Wed Mar 5 2025
An upper level low is over the region early this morning as an
area of surface low pressure is over Illinois. Moisture is
wrapping around the surface low along with a colder air mass. As
a result an area of snow is moving east across portions of the
area early this morning with some bands of moderate snow
occurring. The pressure gradient has also tightened across the
region behind the low resulting in gusty west to northwesterly
winds also occurring. These gusty winds along with the bands of
moderate snow will reduce visibilities at times this morning
and some blowing snow will be possible. Temperatures have
dropped into the lower to middle 30s across the area and will
generally remain steady this morning with lows generally around
30 to the middle 30s across south central Missouri early this
morning.
A dusting of snow to locally 1.5" is still expected across
portions of the area. The higher snow amounts of around 1 to
1.5" will occur with the moderate bands of snow generally along
and east of Highway 65 and along and north of I-44 this morning.
The warmer temperatures the last few days and with temperatures
currently at or above freezing, the snow is mainly melting on
roadways early this morning. Therefore, the snow accumulations
will mainly be on elevated and grassy surfaces but a few slick
spots especially on elevated roadways will be possible under
the moderate bands of snow. With temperatures not dropping
sharply into the 20s, not expecting widespread flash freezing
of wet road ways this morning. The back edge of the snow is
starting to push east across southeastern Kansas and the snow
will end from west to east starting likely by 5am out west and
during the mid morning hours out east. The snow could impact the
morning commute especially across central Missouri where the
snow will last longer and will occur during the morning commute.
Have added Miller, Maries, and Phelps counties to the Winter
Weather Advisory and left the rest of the advisory area as is
until 9am, but with the snow coming to an end from west to east
will likely be able to expire some counties early as the snow
ends.
Strong and gusty west to northwesterly winds will continue to
occur across the area today with the strongest winds occurring
from now into the early afternoon hours Winds then gradually
decrease but remain gusty into this evening as the area of
surface low pressure continues to move off to the northeast.
Wind gusts up to 45 to 60 mph will continue to occur at times.
The strongest winds will occur across east central Kansas into
west central Missouri where a High Wind Advisory remains in
effect until 6PM this evening. A Wind Advisory remains in effect
for the rest of the area until 6PM. These gusty winds could
down trees and cause scattered power outages.
Temperatures will not warm all that much today as highs will
range from the middle 30s across central Missouri to the lower
40s across extreme southeastern Kansas and far southwestern
Missouri. Wind chills will be in the teens to around 20 this
morning as the gusty winds occur. Lows tonight into Thursday
morning will drop into the middle to upper 20s
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
Issued at 330 AM CST Wed Mar 5 2025
The ensemble model guidance shows an upper level ridge building
east across the region on Thursday into Friday. This will result
in a warming trend with highs warming into the 50s on Thursday,
which will be near normal for early march, and into the 60s to
around 70 on Friday. Another upper level trough will flatten
the ridge over the area as it moves through the region later
Friday into Saturday morning. Moisture return to the area ahead
of this trough will be limited which will likely keep much of
the area dry, but some light rain/sprinkles will be possible
with the trough mainly across portions of central MO. Gusty
southerly winds will likely develop later Thursday into Friday
ahead of the trough, then switch to the northwest later Friday
as the trough moves through. Temperatures look to return to
closer to normal this weekend with highs in the 50s as northwest
flow occurs across the area.
Ensemble models continue to depict much warmer conditions
across the region next week with highs 10 to 15 degrees above
normal as highs warm well into the 60s to low 70s with some
middle 70 readings possible.
&&
.AVIATION /12Z TAFS THROUGH 12Z THURSDAY/...
Issued at 527 AM CST Wed Mar 5 2025
A band of snow continues to move east across the area this
morning, starting to end from west to east. The snow has ended
at the KJLN sites and will end at the KSGF and KBBG sites in the
next could hours then across central Missouri by mid morning.
Gusty winds will also continue across the area today, the
strongest winds will be this morning and will gradually
decrease this afternoon into this evening. Snow and blowing snow
will occur with the bands of snow as the gusty winds occurred
reducing visibilities. MVFR and possibly a brief period of IFR
ceilings will be possible within the snow. Ceilings will start
to improve later this afternoon in VFR and continue through
tonight into Thursday morning.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
KS...High Wind Warning until 6 PM CST this evening for KSZ073-097-
101.
Winter Weather Advisory until 9 AM CST this morning for KSZ073.
MO...High Wind Warning until 6 PM CST this evening for MOZ055-056-
066-067-077.
Winter Weather Advisory until 9 AM CST this morning for
MOZ055>058-066>071-077>081-088>092-094-095.
Wind Advisory until 6 PM CST this evening for MOZ057-058-
068>071-078>083-088>098-101>106.
&&
SHORT TERM...Wise
LONG TERM...Wise
AVIATION...WiseHazardous weather outlook, Mar 5, 1:57 AM CST, 4 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 157 AM CST Wed Mar 5 2025 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-060800- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 157 AM CST Wed Mar 5 2025 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Significant non thunderstorm wind risk. Elevated snow risk. DISCUSSION... An area of light snow with bands of moderate snow will continue to move across portions of area through the morning commute today, mainly along and north of Interstate 44. The snow will end from west to east by the mid morning hours. Light accumulations may result in a few slick spots, especially on elevated roadways. The combination of gusty winds and snow will result in reduced visibilities to a half mile or less at times. Minimum wind chills in the teens to 20s. Gusty winds of 45 to 60 mph will continue to occur across the area this morning with winds gradually decreasing this afternoon into early this evening. The highest wind gusts will occur across portions of east central Kansas into west central Missouri. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Gusty winds up to 35 mph will be possible at times from late Thursday into Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && More detailed information can be accessed at: http://www.weather.gov/sgf/dsspacket This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Wise
In the hours before
Local storm report, Mar 5, 1:40 AM CST, 4 hours 37 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
140 AM CST Wed Mar 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 AM Non-Tstm Wnd Dmg 1 NNE West Plains 36.74N 91.85W
03/05/2025 Howell MO Public
Trees and powerlines down. A tree fell on a
car. No injuries.
&&
RENThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 5, 6:17 AM CST | River Flood Warning | SGF | Vernon | 52 hr |
Nearby
River Flood Warnings in Missouri, 2025Every river flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.